MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 27X1/2; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD NEEDLE ECLIPSE 27X1/2; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305758
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd needle eclipse 27x1/2 had foreign matter it was reported by the customer that foreign particulate matter with the needle.Verbatim: rcc received a complaint via email.Pci po (b)(4).Bd item #305758 ¿ 27g x ½¿ eclipse needle bd.Lot #3142041 issue: pci received a customer complaint reporting foreign particulate matter with the needle.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photos submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection of the photos.However, bd cannot confirm the cause of the failure to our manufacturing process since no physical sample was returned.We would be very interested in examining product that does not meet your expectations and our quality standards.Examination of the actual product involved may provide clarification as to the cause of the reported failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.
 
Event or Problem Description
Material: 305758 batch#: 3142041 it was reported by the customer that foreign particulate matter with the needle.Verbatim: rcc received a complaint via email.Pci po #564938 bd item #305758 ¿ 27g x ½¿ eclipse needle bd lot #3142041 issue: pci received a customer complaint reporting foreign particulate matter with the needle.

Brand Name
BD NEEDLE ECLIPSE 27X1/2
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21079952
Report Number2243072-2024-01292
Device Sequence Number8444547
Product Code FMI
UDI-Device Identifier00382903057580
UDI-Public(01)00382903057580(11)230605(17)280531(10)3142041
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305758
Device Lot Number3142041
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown